# SDR AUS20030849

- Difficulty date: August 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Chafed
- Location: Egt Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) EGT COMPENSATOR WIRE CHAFED ON PITOT/STATIC LINE LOCATED AT STN 145 LBL 90. CAUSED BY POOR INSTALLATION DURING COMPLIANCE WITH SB 77-JA910271. PERSONNEL/MAINTENANCE ERROR.
